Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Indianapolis, IN

June 19, 20145 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2014, 3:03 PM EDT for 5 counties in Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 3:03 PM EDT (19:03 UTC)
Expired
Jun 19, 2014, 3:45 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:25 PM EDTTSTM WND DMGTipton, INCARTS ROLLED INTO AND SCRAPED CARS. STOP SIGN BASED IN CONCRETE WEIGHT BLEW OVER AND POSSIBLY DRAGGED. LOCATED AT MARSH STORE. TIME ESTIMATED.
Jun 19, 3:45 PM EDTFUNNEL CLOUD6 Nnw Markleville, INREPORT FROM COUNTY SHERRIF AND LOCAL MEDIA OF A FUNNEL CLOUD. THE FUNNEL CLOUD WAS FIRST SPOTTED ALONG STATE ROAD 236 IN BETWEEN COUNTY ROADS 200E AND 300E. LAW ENFORCEMENT FOLLOWED THE FUNNEL CLOUD TO THE HENRY COUNTY LINE AS IT MOVED SOUTHEAST.
Jun 19, 3:45 PM EDTTSTM WND DMG6 N Markleville, INDAMAGE TO TREES...SHED AND BARN DOORS. STORM SURVEY TRAINED EMERGENCY MANAGEMENT OFFICIALS OBSERVED ALL DAMAGE ALIGNED TO THE SOUTHEAST WITH THE PATH OF THE STORM. CONFERRING WITH NWS OFFICIALS...THE DAMAGE EVIDENCE WAS INDICATIVE OF STRAIGHT LINE WINDS ASSOCI
Jun 19, 3:45 PM EDTTORNADO6 Nnw Markleville, INREPORT FROM COUNTY SHERRIF AND LOCAL MEDIA OF A TORNADO. THE TORNADO WAS FIRST SPOTTED ALONG STATE ROAD 236 IN BETWEEN COUNTY ROADS 200E AND 300E. LAW ENFORCEMENT FOLLOWED THE TORNADO TO THE HENRY COUNTY LINE AS IT MOVED SOUTHEAST. THEY REPORTED SEEING ONLY TR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS53 KIND 191903
SVRIND
INC035-057-067-095-159-191945-
/O.NEW.KIND.SV.W.0080.140619T1903Z-140619T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
  MADISON COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...AND
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON...TIPTON...ELWOOD...ALEXANDRIA...ATLANTA...WINDFALL...
  ARCADIA...FRANKTON...ORESTES...SUMMITVILLE...LAPEL...RIVER
  FOREST...EDGEWOOD...WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS...
  CHESTERFIELD AND PENDLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4041 8586 4038 8585 4038 8549 3995 8565
      3995 8569 4025 8622 4043 8618
TIME...MOT...LOC 1903Z 280DEG 6KT 4033 8608

HAIL...0.75IN
WIND...60MPH

$$

JK
1 follow-up statement
642 
WWUS53 KIND 191925
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT THU JUN 19 2014

INC035-067-191935-
/O.CAN.KIND.SV.W.0080.000000T0000Z-140619T1945Z/
HOWARD IN-DELAWARE IN-
325 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE AND
SOUTHEASTERN HOWARD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4038 8558 4016 8557 3995 8565 3995 8569
      4025 8622 4039 8619
TIME...MOT...LOC 1925Z 334DEG 7KT 4015 8565 4030 8615

$$

INC057-095-159-191945-
/O.CON.KIND.SV.W.0080.000000T0000Z-140619T1945Z/
TIPTON IN-MADISON IN-HAMILTON IN-
325 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON...MADISON AND TIPTON COUNTIES UNTIL 345 PM EDT...

AT 324 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANDERSON TO 6 MILES WEST OF TIPTON...AND MOVING
SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ANDERSON...COUNTRY CLUB HEIGHTS...WOODLAWN HEIGHTS...ATLANTA...
CHESTERFIELD...RIVER FOREST...EDGEWOOD...ARCADIA...LAPEL AND
PENDLETON.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 219 AND 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4038 8558 4016 8557 3995 8565 3995 8569
      4025 8622 4039 8619
TIME...MOT...LOC 1925Z 334DEG 7KT 4015 8565 4030 8615

HAIL...0.75IN
WIND...60MPH

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:38 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 19, 2:38 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
238 PM EDT THU JUN 19 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 311 AM EDT THU JUN 19 2014

A SERIES OF FRONTS WILL KEEP CHANCES FOR RAIN ACROSS CENTRAL INDIANA
THROUGH INTO NEXT WEEK. HIGH TEMPERATURES WILL BE IN THE 80S FOR
MOST OF THE PERIOD...COOLING INTO THE 70S FOR MOST AREAS BY THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 1247 PM EDT THU JUN 19 2014

TEMPS STILL APPEAR ON TARGET FOR THIS AFTERNOON.

RAISED DEWPOINTS BASED ON LATEST OBS...QUITE HUMID OUT THERE.

CAPES HAVE RISEN TO 3000 PLUS BUT LACK OF DECENT SURFACE TRIGGER
OR UPPER SUPPORT LENDS TO SCATTERED DIURNAL CONVECTION MOST
LIKELY IN LINE WITH RAPID REFRESH RUNS. SURFACE BOUNDARY AND
CONVERGENCE IN NORTHERN COUNTIES HINTS AT SLIGHTLY BETTER
POTENTIAL AND GIVEN HIGH WATER CONTENT...ANY STORMS THAT FORM
SHOULD BE HEAVY RAINERS.

HAVE LOWERED POPS ABOUT 10 PERCENT GIVEN THE ABOVE BUT STILL KEEPS
THE WHOLE AREA IN CHANCE POPS WITH HIGHEST NE AND LOWEST SW NEAR
VINCENNNES.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ISSUED AT 311 AM EDT THU JUN 19 2014

FOCUS REMAINS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE
CLOSE ENOUGH THAT A BLEND CAN BE USED.

CONTINUED CHANCE POPS TONIGHT WITH A FRONT STILL IN THE AREA.

ON FRIDAY...HEIGHTS WILL FALL ALOFT AS UPPER HIGH RETREATS WEST. AT
THE SURFACE...AN AREA OF LOW PRESSURE AND ANOTHER COLD FRONT WILL
MOVE INTO THE AREA. WITH PLENTY OF MOISTURE AROUND FEEL THAT LIKELY
POPS ARE WARRANTED ACROSS THE ENTIRE AREA ON FRIDAY. STILL SOME
UNCERTAINTY IN TIMING SO WILL NOT TRY AND TIME POPS YET.

SURFACE LOW AND FRONT WILL EXIT THE AREA FRIDAY NIGHT SO ONLY WENT
CHANCE POPS THEN. ON SATURDAY THERE ARE SOME HINTS THAT A SURFACE
TROUGH WILL HANG AROUND NEARBY...SO LEFT SLIGHT CHANCE POPS IN.

WENT DRY SATURDAY NIGHT WITH NO FORCING ACROSS THE AREA.

FOR TEMPERATURES THROUGH THE PERIOD GENERALLY STUCK CLOSE TO A MODEL
BLEND...WHICH IS NOT THAT DIFFERENT FROM MOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 237 PM EDT THU JUN 19 2014

THE LONG TERM BEGINS WITH AN UPPER RIDGE OVER THE AREA MOVING OFF TO
THE EAST. AS IT DOES AN UPPER TROUGH OVER MANITOBA WILL MOVE
SOUTHEAST INTO THE GREAT LAKES THROUGH THE REMAINDER OF THE LONG
TERM. THIS WILL ALLOW FOR SHORTWAVES TO MOVE THROUGH THE MAIN TROUGH
AND CAUSE THUNDERSTORM CHANCES THROUGHOUT THE LONG TERM STARTING IN
THE NORTHWEST BY SUNDAY NIGHT AND OVERSPREADING THE AREA DURING THE
DAY MONDAY. THERE IS SOME INDICATION THAT BRIEF UPPER RIDGING COULD
DRY THINGS OUT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BUT MODELS
ARE NOT IN AGREEMENT ON THIS FEATURE AND THUS WILL JUST HAVE LOWER
POPS GOING DURING THAT TIME BUT NOT DRY. ONLY CHANGES TO ALLBLEND
WERE FOR COLLABORATION PURPOSES BUT GENERALLY WERE NOT BIG.
TEMPERATURES WILL DROP DURING THE PERIOD AS THE UPPER TROUGH GETS
CLOSER AND BRINGS IN SOME COOLER CANADIAN AIR.

&&

.AVIATION /DISCUSSION FOR 191800Z TAF ISSUANCE/...

ISSUED AT 122 PM EDT THU JUN 19 2014

RADAR SHOWS DEVELOPMENT OCCURRING IN A LINE THAT GOES OVER KIND...SO
WILL INCLUDE TEMPO THUNDER THERE FOR THE FIRST COUPLE OF HOURS.
OTHERWISE HIGH UNCERTAINTY/LOW CONFIDENCE FORECAST IN STORE FOR THIS
ISSUANCE. WILL GO WITH PREVAILING VFR THROUGH MUCH OF THE PERIOD.
CHANCES FOR THUNDERSTORMS WILL INCREASE AT THE SITES THIS AFTERNOON
AS INSTABILITY INCREASES WITH AFTERNOON HEATING...BUT UPPER SINKING
MOTION WILL OPPOSE DEVELOPMENT. THUS UNCERTAIN AS TO EXTENT OF
CONVECTIVE DEVELOPMENT AND ANY TYPE OF PLACEMENT/TIMING. WITH THIS
IN MIND WILL GO WITH VCTS THROUGH THE AFTERNOON AT THE SITES AS
DEVELOPMENT COULD OCCUR AT ANY TIME BUT MAY NOT HAPPEN AT ANY
PARTICULAR SITE. FOR TONIGHT CONTINUED TO CARRY VCTS AT KLAF ALL
NIGHT SINCE IT WOULD BE CLOSEST TO DEALING WITH ANY CONVECTION THAT
COULD RIDE OVER THE RIDGE. COULD ALSO SEE SOME FOG THERE WITH IT
BEING NORTH OF THE FRONT AND HAVING LIGHT WINDS. GOING WITH VCTS
AGAIN TOMORROW STARTING AROUND 15Z WITH AN UPPER WAVE PROVIDING MORE
WIDESPREAD FORCING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...TUCEK
SHORT TERM...50
LONG TERM....CP
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 5:09 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 AM EDT THU JUN 19 2014

INZ021-028>031-035>049-051>057-060>065-067>072-200915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
509 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: TODAY AND TONIGHT.

DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY
AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED...BUT ANY STORM WILL
BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY INTO SATURDAY...AND
AGAIN MONDAY THROUGH WEDNESDAY. AT THIS TIME SEVERE STORMS ARE NOT
EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY
THUNDERSTORM.

DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS
WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 11:31 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1131 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 ENE CARMEL            39.99N  86.04W
06/18/2014                   HAMILTON           IN   AMATEUR RADIO

            SEVERAL TREES AND NUMEROUS LIMBS DOWNED NEAR 131ST TO
            146TH AND HAZEL DELL TO RIVER ROAD.

&&

DRT
Special weather statement, Jun 19, 2:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 PM EDT THU JUN 19 2014

INZ041-042-049-191900-
DELAWARE-HENRY-RANDOLPH-
230 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 300 PM
EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUNCIE...MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUMMIT LAKE STATE PARK...
  BLOUNTSVILLE...
  MOORELAND...
  LOSANTVILLE...
  MODOC...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8503 4000 8519 3991 8520 4006 8540
      4013 8533 4003 8500
TIME...MOT...LOC 1830Z 305DEG 12KT 4006 8531

LEE/DT
Special weather statement, Jun 19, 2:42 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT THU JUN 19 2014

INZ038-191915-
TIPTON-
242 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR TIPTON COUNTY UNTIL 315 PM EDT...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...OR 11 MILES SOUTH OF KOKOMO...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIPTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4033 8586 4022 8586 4022 8587 4022 8599
      4031 8617 4037 8614
TIME...MOT...LOC 1843Z 303DEG 9KT 4032 8605

LEE/DT
Local storm report, Jun 19, 3:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
06/19/2014  E50 MPH          TIPTON             IN   TRAINED SPOTTER

0258 PM     HAIL             TIPTON                  40.28N  86.04W
06/19/2014  E0.25 INCH       TIPTON             IN   TRAINED SPOTTER

&&

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:40 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe50 min
Jun 18, 11:06 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton39 min
Jun 18, 11:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Montgomery47 min
Jun 19, 5:15 AM EDTAreal Flood WarningINDRandolph9 hr
Jun 19, 7:48 AM EDTRiver Flood WarningINDDelaware, Randolph24 hr
Jun 19, 8:09 AM EDTSpecial Weather StatementINDRandolph21 min
Jun 19, 2:30 PM EDTSpecial Weather StatementINDHenry30 min
Jun 19, 2:42 PM EDTSpecial Weather StatementINDTipton33 min
Jun 19, 2:54 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 2:59 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 3:33 PM EDTAreal Flood AdvisoryINDHamilton, Madison, Tipton4 hr
Jun 19, 3:44 PM EDTTornado WarningINDDelaware, Henry, Madison31 min
Jun 19, 3:58 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton32 min
Jun 19, 4:04 PM EDTFlash Flood WarningINDHenry5 hr
Jun 19, 4:19 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tipton3 hr
Jun 19, 5:14 PM EDTAreal Flood AdvisoryINDCarroll, Howard, Tippecanoe3 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 19, 5:59 PM EDTFlash Flood WarningINDBoone, Hamilton6 hr
Jun 19, 6:10 PM EDTAreal Flood AdvisoryINDHancock, Marion3 hr
Jun 19, 6:30 PM EDTAreal Flood WarningINDDelaware, Henry, Randolph6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.